EconPapers    
Economics at your fingertips  
 

The Random of Lacunary Statistical on Γ3 Over P-Metric Spaces Defined by Musielak Orlicz Functions

T. V. G. Shri Prakash, M. Chandramouleeswaran and N. Subramanian

Modern Applied Science, 2015, vol. 10, issue 1, 171

Abstract: In this paper, we define and study the notion of lacunary statistical convergence and lacunary of statistical Cauchy sequences in random on G3 over p-metric spaces defined by Musielak-Orlicz functions.

Date: 2015
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ccsenet.org/journal/index.php/mas/article/download/55904/29971 (application/pdf)
https://ccsenet.org/journal/index.php/mas/article/view/55904 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:masjnl:v:10:y:2015:i:1:p:171

Access Statistics for this article

More articles in Modern Applied Science from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2025-03-19
Handle: RePEc:ibn:masjnl:v:10:y:2015:i:1:p:171